The maximum degree & diameter-bounded subgraph and its applications

Dekker, Anthony, Pérez-Rosés, Hebert, Pineda Villavicencio, Guillermo and Watters, Paul 2012, The maximum degree & diameter-bounded subgraph and its applications, Journal of mathematical modelling and algorithms, vol. 11, no. 3, pp. 249-268, doi: 10.1007/s10852-012-9182-8.

Attached Files
Name Description MIMEType Size Downloads

Title The maximum degree & diameter-bounded subgraph and its applications
Author(s) Dekker, Anthony
Pérez-Rosés, Hebert
Pineda Villavicencio, GuillermoORCID iD for Pineda Villavicencio, Guillermo orcid.org/0000-0002-2904-6657
Watters, Paul
Journal name Journal of mathematical modelling and algorithms
Volume number 11
Issue number 3
Start page 249
End page 268
Total pages 20
Publisher Springer
Place of publication Cham, Switzerland
Publication date 2012-09
ISSN 1570-1166
1572-9214
Keyword(s) network design
degree/diameter problem
botnets
mesh
Language eng
DOI 10.1007/s10852-012-9182-8
Indigenous content off
Field of Research 0102 Applied Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30123254

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 14 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 27 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Tue, 25 Jun 2019, 11:42:57 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.